This paper deals with the global convergence of successive approximations as well as the uniqueness of solutions for some classes of partial functional differential equations and inclusions involving the Caputo fractional derivative. We show a theorem on the global convergence of successive approximations to the unique solution of our problems.
Digital Object Identifier (DOI)
Abbas, Saıd; Benchohra, Mouffak; and Zhou, Yong
"Global Convergence of Successive Approximations for Partial Fractional Differential Equations and Inclusion,"
Progress in Fractional Differentiation & Applications: Vol. 3
, Article 1.
Available at: https://dc.naturalspublishing.com/pfda/vol3/iss2/1